# SDR ASOA201001015

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 3,706 hours, 2,592 cycles
- Engine: Ge CF348C5
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Contaminated
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR ON ACFT HAS MADE ENTIRE CREW NEED TO EXIT ACFT.  R & R LT & RT RECIRULATION FAN FILTERS. OPS CHECKED NORMAL IAW AMM 21-22-12. (CLOSED)
